MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORP. STERILE X-COATED J-LOT; CENTRIFUGAL PUMP

TERUMO CARDIOVASCULAR SYSTEMS CORP. STERILE X-COATED J-LOT; CENTRIFUGAL PUMP
Model Number CV-164275X
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has received the actual device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and more information becomes available.(b)(4).
 
Event or Problem Description
It was reported to terumo cardiovascular systems corporation that during a non-clinical activity the packaging of the centrifugal pumpheads was defected.The width of the sterile seal was below specification by.8mm.This occurred during a non-clinical activity; therefore, there was no patient or surgical effect.

Brand Name
STERILE X-COATED J-LOT
Common Device Name
CENTRIFUGAL PUMP
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORP.
125 blue ball rd.
elkton MD 21921
Manufacturer (Section G)
TERUMO CARDIOVASCULAR SYSTEMS CORP.
125 blue ball rd.
elkton MD 21921
Manufacturer Contact
shari bailey
125 blue ball rd.
elkton, MD 21921
8002623304
MDR Report Key5703054
Report Number1124841-2016-00126
Device Sequence Number15059849
Product Code KFM
UDI-Device Identifier00699753450349
UDI-Public(01)00699753450349
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCV-164275X
Device Lot NumberTD10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2016
Supplement Date Received by Manufacturer03/08/2016
Initial Report FDA Received Date06/07/2016
Supplement Report FDA Received Date06/07/2016
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown